논문KCI 등재
Some properties of critical point equations metrics on the statistical manifolds
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The aim of this paper is to investigate some properties of the critical points equations on the statistical manifolds. We obtain some geometric equations on the statistical manifolds which admit critical point equations. We give a relation only between potential function and difference tensor for a CPE metric on the statistical manifolds to be Einstein.
Abstract
The aim of this paper is to investigate some properties of the critical points equations on the statistical manifolds. We obtain some geometric equations on the statistical manifolds which admit critical point equations. We give a relation only between potential function and difference tensor for a CPE metric on the statistical manifolds to be Einstein.
참고문헌 (12)
- S. I. Amari, "Methods of information geometry, Vol. 191" (2000), AMS
- H. Baltazar, "On critical point equation of compact manifolds with zero radial Weyl curvature", Geom. Dedicata, 202, pp.337~355 (2019)[DOI]
- H. Baltazar, "Remarks on critical metrics of the scalar curvature and volume functionals on compact manifolds with boundary", Pacific J. Math, 297(1), pp.29~45 (2018)[DOI]
- A. Barros, "Critical point equation on four-dimensional compact manifolds", Math. Nachr, 287(14-15), pp.1618~1623 (2014)[DOI]
- R. Batista, "Critical metrics of the volume functional on compact three-manifolds with smooth boundary", J. Geom. Anal, 27(2), pp.1530~1547 (2017)[DOI]
- A. L. Besse, "Einstein Manifolds" (2008), Springer
- H. Furuhata, "Hypersurfaces in statistical manifolds", Differential Geom. Appl, 27(3), pp.420~429 (2009)[DOI]
- B. L. Neto, "A note on critical point metrics of the total scalar curvature functional", J. Math. Anal. Appl, 424(2), pp.1544~1548 (2015)[DOI]
- B. Opozda, "Bochner’s technique for statistical structures", Ann. Global Anal. Geom, 48(4), pp.357~395 (2015)[DOI]
- B. Opozda, "Curvature bounded conjugate symmetric statistical structures with complete metric", Ann. Global Anal. Geom, 55(4), pp.687~702 (2019)[DOI]
- A. S. Santos, "Critical metrics of the scalar curvature functional satisfying a vanishing condition on the Weyl tensor", Arch. Math. (Basel), 109(1), pp.91~100 (2017)[DOI]
- M. A. Sedghi, "A note on critical point equations on threedimensional cosymplectic manifolds", Khayyam J. Math, 8(1), pp.1~6 (2022)
관련 논문AI추천
A remark on statistical manifolds with torsion김화정강원경기수학회 · 한국수학논문집2023 · 제31권 제2호Curvatures of semi-symmetric metric connections on statistical manifoldsMohammad Bagher Kazemi Balgeshir, Shiva Salahvarzi대한수학회 · 대한수학회논문집2021 · 제36권 제1호A note on statistical manifolds with torsion김화정대한수학회 · 대한수학회논문집2023 · 제38권 제2호On Ricci-Bourguignon solitons for statistical submersionsAliya Naaz Siddiqui, Bang-Yen Chen, MOHD. DANISH SIDDIQI대한수학회 · 대한수학회보2025 · 제62권 제1호The Critical Point Equation on 3-dimensional α-cosymplectic ManifoldsAdara M. Blaga, Chiranjib Dey경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2020 · 제60권 제1호SEMI-RIEMANNIAN MANIFOLDS WITH HOMOGENEOUS GEODESICS홍성관영남수학회 · East Asian Mathematical Journal2023 · 제39권 제1호
이 간행물의 다른 논문 (19건)
On a special class of matrix ringsArnab Bhattacharjeepp. 267-278A survey of lengths of linear groups with respect to certain generating setsNguyen Thi Thai Happ. 279-302Cohen-Macaulay dimension for complexesFatemeh Mohammadi Aghjeh Mashhadpp. 303-311A weaker notion of the finite factorization propertyShihan Kanungo, Henry Jiang, Hwisoo Kimpp. 313-329NONLINEAR MIXED ∗-JORDAN TYPE n-DERIVATIONS ON ∗-ALGEBRASAbbas Hussain Shikeh, Mohammad Aslam Siddeeque, Raof Ahmad Bhatpp. 331-343
